Assessment
Questionnaire

Have a symptom?
See what questions
a doctor would ask.
 
News » Woman dies after alleged fatal drug interaction caused by medical error
 

Woman dies after alleged fatal drug interaction caused by medical error

A young woman was taken to a medical center to have her blood sugar stabilized and acid reflux controlled. A week later her heart stopped but she went unnoticed. Attempts to revive her left her in a vegetative state. Her family permitted her organs to be donated prior to turning off her life support. It was alleged that a nurse accidentally gave her the epilepsy drug Dilantin which can have fatal interactions with other drugs. The family still has not had a full explanation from the hospital.

Source: summary of medical news story as reported by WFTV

Related Disease Topics:

Related Symptom Topics:

  • Heart stopping

Article Source Details

About: Woman dies after alleged fatal drug interaction caused by medical error

Date: 29 November 2004

Source: WFTV

URL: http://www.wftv.com/news/3954897/detail.html

Related Medical Topics

This summary article refers to the following medical categories:

More News Topics

  • Girl in embassy bombing dies from undiagnosed broken ankle infection
  • Girl struggles with school because of undiagnosed learning disabilities
  • Girls misdiagnosis leads to development of computer system to assist doctors in diagnosing patients
  • Girls mystery symptoms diagnosed as latex allergy
  • Girl’s body rejects organ donation as it was wrong blood type
  • Glaucoma awareness needs to be heightened in the Philippines
  • Global influenza resistance to medications
  • Glycemic Index diet has superior results over low fat diet
  • Gold used to direct radiation in prostate cancer
  • Good blood glucose level control by diabetics means less likelihood of nerve damage later.
  • Good carbohydrates mean good diet
  •  

    By using this site you agree to our Terms of Use. Information provided on this site is for informational purposes only; it is not intended as a substitute for advice from your own medical team. The information on this site is not to be used for diagnosing or treating any health concerns you may have - please contact your physician or health care professional for all your medical needs. Please see our Terms of Use.

    Home | Symptoms | Diseases | Diagnosis | Videos | Tools | Forum | About Us | Terms of Use | Privacy Policy | Site Map | Advertise